Filters : "Santos, Edivaldo L. dos" "Polônia" Removed: "free actions" Limpar

Filters



Refine with date range


  • In: Bulletin of the Polish Academy of Sciences Mathematics. Unidade: ICMC

    Subjects: Topologia Algébrica, Singularidades

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MATTOS, Denise de; MONIS, Thais F. M; SANTOS, Edivaldo L. dos. Relative Borsuk-Ulam theorems for spaces with a free 'Z IND.2'-action. Bulletin of the Polish Academy of Sciences Mathematics, Warszawa, Institute of Mathematics of the Polish Academy of Sciences, v. 61, n. 1, p. 71-77, 2013. Disponível em: < http://dx.doi.org/10.4064/ba61-1-8 > DOI: 10.4064/ba61-1-8.
    • APA

      Mattos, D. de, Monis, T. F. M., & Santos, E. L. dos. (2013). Relative Borsuk-Ulam theorems for spaces with a free 'Z IND.2'-action. Bulletin of the Polish Academy of Sciences Mathematics, 61( 1), 71-77. doi:10.4064/ba61-1-8
    • NLM

      Mattos D de, Monis TFM, Santos EL dos. Relative Borsuk-Ulam theorems for spaces with a free 'Z IND.2'-action [Internet]. Bulletin of the Polish Academy of Sciences Mathematics. 2013 ; 61( 1): 71-77.Available from: http://dx.doi.org/10.4064/ba61-1-8
    • Vancouver

      Mattos D de, Monis TFM, Santos EL dos. Relative Borsuk-Ulam theorems for spaces with a free 'Z IND.2'-action [Internet]. Bulletin of the Polish Academy of Sciences Mathematics. 2013 ; 61( 1): 71-77.Available from: http://dx.doi.org/10.4064/ba61-1-8
  • In: Topological Methods in Nonlinear Analysis. Unidade: ICMC

    Subjects: Operadores Não Lineares, Análise Global

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BIASI, Carlos; VIDALON, Carlos Teobaldo Gutiérrez; SANTOS, Edivaldo L. dos. The implicit function theorem for continuous functions. Topological Methods in Nonlinear Analysis, Torun, Juliusz Schauder Centre for Nonlinear Studies, v. 32, n. 1, p. 177-185, 2008. Disponível em: < https://projecteuclid.org/euclid.tmna/1463150471 >.
    • APA

      Biasi, C., Vidalon, C. T. G., & Santos, E. L. dos. (2008). The implicit function theorem for continuous functions. Topological Methods in Nonlinear Analysis, 32( 1), 177-185. Recuperado de https://projecteuclid.org/euclid.tmna/1463150471
    • NLM

      Biasi C, Vidalon CTG, Santos EL dos. The implicit function theorem for continuous functions [Internet]. Topological Methods in Nonlinear Analysis. 2008 ; 32( 1): 177-185.Available from: https://projecteuclid.org/euclid.tmna/1463150471
    • Vancouver

      Biasi C, Vidalon CTG, Santos EL dos. The implicit function theorem for continuous functions [Internet]. Topological Methods in Nonlinear Analysis. 2008 ; 32( 1): 177-185.Available from: https://projecteuclid.org/euclid.tmna/1463150471


Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020